Résolution simultanée d'une famille de singularités rationnelles de surface normale
Annales de l'Institut Fourier, Volume 35 (1985) no. 4, pp. 1-37.

We study an equisingularity conditions – for a family of normal surface singularities – defined by the existence of a very weak simultaneous resolution and by a supplementary condition for the relative pluricanonical sheaves. In the case of a family of rational singularities, we can give a necessary and sufficient condition about the singularities of the fibers in order to obtain equisingularity.

Nous étudions une condition d’équisingularité définie pour une famille de singularités de surface normale par l’existence d’une résolution simultanée très faible et par une condition supplémentaire sur les faisceaux pluricanoniques relatifs. Nous donnons dans le cas d’une famille de singularités rationnelles une condition nécessaire et suffisante portant sur les singularités des fibres pour avoir équisingularité.

@article{AIF_1985__35_4_1_0,
     author = {Vaqui\'e, Michel},
     title = {R\'esolution simultan\'ee d'une famille de singularit\'es rationnelles de surface normale},
     journal = {Annales de l'Institut Fourier},
     pages = {1--37},
     publisher = {Institut Fourier},
     volume = {35},
     number = {4},
     year = {1985},
     doi = {10.5802/aif.1026},
     zbl = {0563.14005},
     mrnumber = {87c:14041},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1026/}
}
TY  - JOUR
AU  - Vaquié, Michel
TI  - Résolution simultanée d'une famille de singularités rationnelles de surface normale
JO  - Annales de l'Institut Fourier
PY  - 1985
DA  - 1985///
SP  - 1
EP  - 37
VL  - 35
IS  - 4
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1026/
UR  - https://zbmath.org/?q=an%3A0563.14005
UR  - https://www.ams.org/mathscinet-getitem?mr=87c:14041
UR  - https://doi.org/10.5802/aif.1026
DO  - 10.5802/aif.1026
LA  - fr
ID  - AIF_1985__35_4_1_0
ER  - 
%0 Journal Article
%A Vaquié, Michel
%T Résolution simultanée d'une famille de singularités rationnelles de surface normale
%J Annales de l'Institut Fourier
%D 1985
%P 1-37
%V 35
%N 4
%I Institut Fourier
%U https://doi.org/10.5802/aif.1026
%R 10.5802/aif.1026
%G fr
%F AIF_1985__35_4_1_0
Vaquié, Michel. Résolution simultanée d'une famille de singularités rationnelles de surface normale. Annales de l'Institut Fourier, Volume 35 (1985) no. 4, pp. 1-37. doi : 10.5802/aif.1026. http://archive.numdam.org/articles/10.5802/aif.1026/

[1] M. Artin, Algebraic construction of Brieskorn's resolutions, J. Algebra, 29 (1974), 330-348. | MR | Zbl

[2] A. Beauville, Foncteurs sur les anneaux artiniens. Application aux déformations verselles, Séminaire de géométrie analytique, Astérisque, 16 (1974), 82-104. | MR | Zbl

[3] E. Brieskorn, Singular elements of semi-simple algebraic groups, Proc. Cong. Int. Math. Nice (1970), vol. 2, 279-284. | Zbl

[4] R. Elkik, Algébrisation du module formel d'une singularité isolée, Séminaire de géométrie analytique, Astérisque, 16 (1974), 133-144. | MR | Zbl

[5] R. Elkik, Singularités rationnelles et déformations, Inv. Math., 47 (1978), 139-147. | MR | Zbl

[6] A. Grothendieck, J. Dieudonné, Éléments de Géométrie Algébrique III, Publ. Math. IHES, 11 (1961), et 17 (1963). | Numdam | Zbl

[7] A. Grothendieck, J. Dieudonné, Éléments de Géométrie Algébrique IV, Publ. Math. IHES, 20 (1964), 24 (1964), 28 (1966), 32 (1967). | Numdam

[8] G. Gonzalez-Sprinberg, Eventail en dimension 2 et transformé de Nash, Pré-publication de l'E.N.S. (1977). | Zbl

[9] H. Grauert, O. Riemenschneider, Verschwindungssätze für analytische Kohomologie gruppen auf Komplexen Räumen, Inv. Math., 11 (1970), 263-292. | MR | Zbl

[10] R. Hartshorne, A. Ogus, On the factoriality of local rings of small embedding codimension, Comm. in Alg., 1 (1974), 415-437. | MR | Zbl

[11] G. Kempf, F. Knudsen, D. Mumford, B. Saint-Donat, Toroidal Embedding I, Springer Lecture Notes, 339 (1973). | MR | Zbl

[12] S. Kleiman, Relative duality for quasicoherent sheaves, Comp. Math., 41 (1980), 39-60. | Numdam | MR | Zbl

[13] H. Laufer, Weak simultaneous resolution for deformations of Gorenstein surface singularities, Proc. Symp. Pure Math., 40, vol. 2 (1983), 1-29. | MR | Zbl

[14] S. Lichtenbaum, M. Schlessinger, The cotangent complex of a morphism, Trans. A.M.S., 128 (1967), 41-70. | MR | Zbl

[15] J. Lipman, Rational singularities with applications to algebraic surfaces and unique factorization, Publ. Math. IHES, 36 (1969), 195-279. | Numdam | MR | Zbl

[16] J. Lipman, Double point resolutions of deformations of rational singularities, Comp. Math., 38 (1979), 37-42. | Numdam | MR | Zbl

[17] M. Morales, Calcul de quelques invariants des singularités des surfaces normales, Noeuds, Tresses et singularités, Comptes rendus du séminaire tenu aux Plans-sur-Bex, (1982), 191-203. | Zbl

[18] D. Mumford, The topology of normal singularities of an algebraic surface, Publ. Math. IHES, 9 (1961), 5-22. | Numdam | MR | Zbl

[19] M. Schlessinger, Functors of Artin rings, Trans. A.M.S., 130 (1968), 208-222. | MR | Zbl

[20] N. Shepherd-Barron N., Some questions on singularities in two and three dimensions, Thesis, Math. Inst., University of Warwick, 1980.

[21] B. Teissier, Résolution simultanée I, II, Séminaire sur les singularités de surfaces, éd. Demazure et al., Springer Lecture Notes, 777 (1980). | Numdam | MR | Zbl

[22] G. N. Tjurina, Resolution of singularities for flat deformations of rational double points, Funk. Anal. i Pril., 4 (1970), 77-83. | MR | Zbl

[23] J. Wahl, Vanishing theorems for resolutions of surface singularities, Inv. Math., 31 (1975), 17-41. | MR | Zbl

[24] J. Wahl, Simultaneous resolution of rational singularities, Comp. Math., 38 (1979), 43-54. | Numdam | MR | Zbl

[25] J. Wahl, Simultaneous resolution and discriminantal loci, Duke Math. J., 46 (1979), 341-375. | MR | Zbl

[26] J. Wahl, Equisingular deformations of normal surface singularities, Ann. Math., 104 (1976), 325-356. | MR | Zbl

[27] J. Wahl, Equations defining rational singularities, Ann. Scient. Ec. Norm. Sup., 10 (1977), 231-264. | Numdam | MR | Zbl

Cited by Sources: